# SDR REXA2014091400956

- Difficulty date: September 14, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 25,005 hours, 22,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spigot
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN.  ADJUSTED FWD DOOR LATCH SPIGOT IAW 52-11-00.  OPERATIONS CHECKED GOOD IAW N54245 FOR DETAILS.
